# SDR USAA2009110993069

- Difficulty date: November 6, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 29,521 hours, 11,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 9215 - MEM-PHX - EMERGENCY LIGHTS - EMERGENCY EXIT PATH LIGHT LENS MISSING ROW 10C.  REPLACED MISSING EMERGENCY EXIT LIGHT LENS AT ROW 10C.
